Results 1 to 3 of 3

Thread: Question about injection...

  1. #1
    Junior Member
    Join Date
    Jan 2015
    Posts
    4

    Question about injection...

    Hello,

    I just gave my husband his 4th testosterone injection tonight. I give the injections by alternating butt cheeks each week. Tonight after I withdrew the needle a lot of blood came out. I quickly placed the bandaid to stop the bleeding but my question is...since he was bleeding does it mean that all the testosterone came out with the blood? I'm sorry if this is a stupid question, but I really don't know and don't want him to have a week without testosterone if it all came out in the blood. Usually there is a little trickle of liquid that comes out before I place the bandaid on.

    Anyone that can answer or help me would be appreciated. I don't know if this is normal or not.

    Thank You!!!

  2. #2
    Administrator Justin's Avatar
    Join Date
    Aug 2012
    Posts
    2,187
    That can happen from time to time, it's normal. A few tips:

    1. After you've injected, leave the needle in for a few seconds to let the testosterone settle.
    2. When you remove the needle, have a tissue or cotton ball right in hand to immediately place over the injected area and apply pressure. This will ensure nothing leaks out or at most very little.
    3. It's unlikely he will ned to inject again, just stay on course. Some of the testosterone may have leaked out, but not all of it.

  3. #3
    Junior Member
    Join Date
    Jan 2015
    Posts
    4
    Thank you Justin. You said word for word what the doctor said Hopefully next week's injection will go smoother.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •